Night sweats and tramadol ?

Discussion in 'Fibromyalgia Main Forum' started by ann31065, May 26, 2008.

  1. ann31065

    ann31065 New Member

    I've woke up with night sweats for the past few nights and it is the worst! the dr increased my tram dose last week could that be the cause of the sweats? Any one else have this happen and them be on tramadol?
  2. msbsgblue

    msbsgblue Member

    I certainly have them. I was up soaked. Now it is not only at night. Some days I can't do the least little thing without being drenched even if it is very cool.

    I wonder if that could be it?
  3. ann31065

    ann31065 New Member

    any where my body touches with any other part I sweat. I can lay my leg on my husbands leg and after a few minutes there is sweat. I feel so self conscious about it. I've tried to lay off of the tram today to see if it is it.
    Thanks for your reply.
  4. ann31065

    ann31065 New Member

  5. ann31065

    ann31065 New Member

    any one else have this problem?
  6. AnnieLeu

    AnnieLeu New Member

    It drives me CRAZY!!! I had it before I was taking Tramadol so I can't blame it on that but I wake up soaked. I also get that way trying to do hair will be sopping wet! Yucky I have found that I also get that way when I am anxious but if I take a Paxil I'm much better. I never tried taking one before going to sleep tho. Sorry I don't have an answer to this problem, but if anyone does please post.
  7. mujuer

    mujuer New Member

    It has a very short life and sometimes the sweats occur as you are withdrawing. I ended up going off of it because the side effects such as sweating and other things were just to bad to tolerate. I switched to a muscle relaxer and got alot more relief without those side effects. P